# SDR P2EA01184

- Difficulty date: September 9, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A CHANNEL AUTO PILOT STARTED TO SHAKE IN THE DESCENT. PERFORMED ADJUSTMENT AND TEST PER MM 22-11-01, NO DEFECTS NOTED.  (M)
